# SDR DXTA2008120703392

- Difficulty date: December 7, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605260
- Aircraft time: 6,468 hours, 5,124 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 38007221
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FOUL ODOR COMMING OUT OF ENVIROMENTAL SYS.  REMOVED APU IAW MM 49-10-00. BUILT UP NEW APU IAW MM 49-10-00. OK TO INSTALL REPAIRED  APU. INSTALLED APU AND APU STARTER/GEN. IAW MM 49-10-00.
